| Model Number |
MMT-751LNAP |
| Medical Device Problem Codes |
Mechanical Problem (1384); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
04/26/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced the high blood glucose of 500 mg/dl and insulin pump had motor error alarm.The customer reported that they were able to rewound the insulin pump.The customer reported that drive support cap was normal.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.